# SDR FDEA201510103162

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141N12043
- Condition: Damaged
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E BAY DOOR CUT OUT BS 231, FRAME DENTED & GOUGED AT BL 0.  REMOVED DAMAGE IAW EA F-5310-T0320728 P1.  FABRICATED REPAIR PART IAW EA F-5310-T0320728 P1 & INSTALLED PART IAW EA F-5310-T0320728 P1.
